Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Recovering from pituitary tumor surgery. Still having blood clots in nostrils, headache. Is it normal?

Just checking in about pituirtary tumor surgery. Three and a half weeks now since the op. Still blood and clots in nostrils and an acrid stingy sensation in my sinuses, particularly when I bend over. headaches every day still, but not always at the front of my skull , often at the back. I see my surgeon a week on Monday. Can I wait do you think? Is this normal?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Oral and Maxillofacial Surgery 's  Response
thank you for ur query,
Well headache is not a rare complaint, SO u dont have to get scared so much. since its more than 3 week post - OP, ur headache must have reduce drastically. Overall it shall take some time to recover fully. It will be more of heaviness tht u will be feeling than pain.
The best would be to go for a followup and discuss this issue with ur neurosurgeon. Meanwhile u should continue the medications as it has been advised to you. thank you,
Dr. Manmeet
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor